# SDR C2XA97BI003

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E006478A50
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING LINE CHECK, FOUND EXIT LIGHTS IN CABIN REMAIN ON UNTIL CABIN DOOR IS CLOSED.  REMOVED AND REPLACED SWITCH 9LE.  OPS CHECK GOOD.  (M)
